# SDR AALA202412136323

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 36,626 hours, 15,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTED A CELING LIGHT HANGING ON THE AFT CABIN. AROUND ROW32. RESECURED EMERGENCY LIGHT AT ROW 32 OVERHEAD. OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
